# SDR HALA2010110800523

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,969 hours, 17,629 cycles
- Engine: Pwa PW4062
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Illuminated
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GEN FIELD LIGHT IS ON.  ACCOMPLISHED AMM 24-11-00, OPS CK.
